You need to talk to your doctor about the side effects. What you mentioned...lethargy the next day, eating excessively...are both side effects from the drug. You could mention Trazadone to him. It's used a lot in treating insomnia for opiate addicts in detox and may prove to have less side effects than Seroquel (which is a very potent anti psychotic).
I don't know the answer to your question, but like Ga guy said, you can see your dr. Just wanted to say congrats on 69 days clean, it's my lucky number, lol. Seriously though, I hope your proud of yourself, that is some signifigant clean time and things will keep improving. Stay strong, you have done great!
Seroquel is a legit treatment for opiate w/d's -- but don't stay on them for more than you need them, and if you're taking them for a while, it's advisable to taper off them ...
Go to the Seroquel website, and gather as much scientific information as you can -- knowledge is power, blah, blah, blah -- but anecdotal information is a bit dodgy, although in many cases useful.
Be thakful you get sleep with it, but when it's time to taper, it's time to taper. Good that you're not messing with benzos anymore -- the combo might put you on a Mars Mission or something. Those things might be a significant player in all this, even though you're off them over 3 months.
Stick with your dr. on this one, and check out their site -- lots of technical jargon there, but most of our concerns are addressed in plain language.
Sleep -- just can't beat it, no?
You can be "thakful," or just "thankful". Your choice; my typo.
it can cause tremors etc if taken at a high dose for too long/medical term being "tardive dyskinesia"...sleep is important to recovery but 100 mgs is a high dose...lower doses did not help u? 25 mgs will usually knock most out for the night but u probably have a benzo tolerence and it is causing u to have to take more..seraquil is a better choice than a benzo for sleep..if it is not time released and scored u might try taking 1/2 and see how u do..for sleep the time released type is not the best route..time released is usually used for bipolar disorders/lower doses/instant relese is better for sleep/check and see what type u have..extended or instant release...at 69 days, sleep should be returning..tapering off and sleeping on ur own may be a good goal to work at now..often a pharmacist knows more about drugs than a dr..talk to him about it..read the package insert..
Just wanted to say wow and congrats for your clean time off heroine. I've read the difficulties of getting off it. You are strong and brave. Keep it up! Impulse